Duration dependence and heterogeneity in French youth unemployment durations


Berg, Gerard J. van den ; Ours, Jan C. van



Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Journal of Population Economics
Volume: 12
Issue number: 2
Page range: 273-285
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0933-1433
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Berg, Gerard J. van den ; Ours, Jan C. van (1999) Duration dependence and heterogeneity in French youth unemployment durations. Journal of Population Economics Berlin [u.a.] 12 2 273-285 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item